default search action
"An invariant for quadratic forms valued in Galois Rings of characteristic 4."
María Concepción López-Díaz, Ignacio F. Rúa (2007)
- María Concepción López-Díaz, Ignacio F. Rúa:
An invariant for quadratic forms valued in Galois Rings of characteristic 4. Finite Fields Their Appl. 13(4): 946-961 (2007)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.